I have had panic disorder and depression for years. I maxed out Prozac and was put on welbutrin xl 150. I went up to 300 pretty shortly after and it was fine. Suddenly my panic attacks came back and they r debilitating. The doctor put me on the highest dose of welbutrin xl 450mh. 300 in the am and 150 in the pm. I started yesterday but waking up w panic and suffering daily sucks. How long will it take before I know it isn't working and I have to switch?
You may want to talk to your prescribing doctor but my friend's psychiatrist and my daughter's prescriber said that buproprioncan actually INCREASE anxiety (while helping depression), especially at higher doses. You may want to switch to an SSRI, which seemed to help much better for anxiety AND depression. I took Paxil for depression/anxiety for years. When my daughter had the same issues, they put her on Zoloft avoiding Wellbutrin and SSNRI'S which can increase anxiety. I hope you find the answer and feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2015 • 2 answers
Posted 15 Feb 2016 • 8 answers
Posted 22 Oct 2017 • 2 answers
Posted 18 Aug 2018 • 2 answers
Posted 13 days ago • 2 answers